Universidad Complutense de Madrid
E-Prints Complutense

A note on porosity and the Mazur intersection property

Impacto

Descargas

Último año

Jiménez Sevilla, María del Mar y Moreno, José Pedro (2000) A note on porosity and the Mazur intersection property. Mathematika. A Journal of Pure and Applied Mathematics, 47 (1-2). pp. 267-272. ISSN 0025-5793

[img] PDF
Restringido a Sólo personal autorizado del repositorio

144kB

URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=7015048




Resumen

Let M be the collection of all intersections of balls, considered as a subset of the hyperspace H of all closed, convex and bounded sets of a Banach space, furnished
with the Hausdorff metric. We prove that M is uniformly very porous if and only if the space fails the Mazur intersection property.


Tipo de documento:Artículo
Información Adicional:

The authors wish to thank the C.E.C.M., the Department of
Mathematics and Statistics of the Simon Fraser University and specially J. Borwein for their hospitality during the preparation of this note. We also thank the referee for valuable suggestions improving its readability

Palabras clave:Porosity, Convex bodies, Mazur intersection property
Materias:Ciencias > Matemáticas > Álgebra
Código ID:22175
Depositado:01 Jul 2013 16:56
Última Modificación:27 Jul 2018 07:45

Descargas en el último año

Sólo personal del repositorio: página de control del artículo